# SDR UVVR2010021200003

- Difficulty date: February 11, 2010
- Submitted: February 12, 2010
- Operation: General aviation
- Aircraft: N300CQ
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258555
- Aircraft time: 2,482 hours, 1,450 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strip
- Part number: 259W002372
- Condition: Chafed
- Location: Zone 600
- Part time: 2,482 hours, 1,450 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E ASSY INBD RIB (1A) IS CHAFING AGAINST THE FWD WING/FUSELAGE FAIRING SUPPORT STRIP. THE SUPPORT STRIP IS FLUSH RIVETED TO THE OTBD WEB OF THE WING/FUSELAGE FAIRING AND SANDWICHES A SEAL. THE SUPPORT STRIP AND SEAL WERE INSTALLED OVER THE TOP OF MS20470AD UNIVERSAL HEAD RIVETS CREATING A BULGE IN THE SUPPORT STRIP WHICH IS CAUSING THE SUPPORT STRIP TO CONTACT THE LEADING EDGE RIB. REPLACEMENT OF THE ABOVE MENTIONED MS20470AD RIVETS WITH FLUSH RIVETS WOULD ALLEVIATE THIS PROBLEM.
